# SDR SIMA20140101005

- Difficulty date: January 1, 2014
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 34,510 hours, 31,820 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74123
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION ON FLIGHT 2842 FOUND LT & RT OVERWING EMERGENCY LIGHTS INOPERABLE.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE NR 4 EMERGENCY BATTERY & CHARGER, CHECKED GOOD.
